I am a 19 year old boy and I have a problem which is that I masturbate alot.
I have a problem that is throughout the day mazi (or wadi I am not sure, it is a whitish substance) comes out on to my underwear. the problem is that I dont even feel it come out but whenever I go to the bathroom I check my underwear and I see the marks. This makes it very hard to read quran and namaz as I can never trust in my wudhu being valid( because I never feel it come out I never know exactly when my wudhu is broken). .
And every time I see the marks I have to wash them off which is very uncomfortable.. Please advise me in how I may be able to stop this coming out and if you think it is or is not a result of masturbation. I really need a way for this fluid to stop coming out so frequently as it is a very big problem and it doesn’t come out due to arousal. even if I havnt been aroused I still see the marks on my underwear. Please help.
Assalāmu `alaikum Warahmatullāhi Wabrakatuh,
You are 19 years old and there is a biological change in you. Base and carnal desires are natural. You should not do anything that will stir up and aggravate your base desires. To mix with the opposite gender and talk to girls or to watch immoral pictures etc are some factors that stir up ones base desires and lead to prohibited and unnatural ways of fulfilling ones desires. This is detrimental to ones Ieman and spirituality. Such practices could turn out to be a habit and eventually an addiction.
The best solution to control ones base desires is abstain from all those things and avenues that will stir up and aggravate ones desire. When butter is put next to fire, it will melt. When one touches a live wire, one will be shocked. Butter in the fridge will remain firm. An untouched live wire will be harmless. Similarly, exercise taqwa and your base desires will be under control.
The practice of masturbating is evil and a major sin. You will have to fight your Nafs and stay away.
You should refer to your physician regarding the emission of fluid. It may be the consequences of masturbating or it may be medical.
And Allah Ta’āla Knows Best,
Muftī Ebrahim Desai
35 Candella Rd, Durban, South Africa